# SDR IPXA2023012590260

- Difficulty date: January 11, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,060 hours, 20,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AF7158503
- Condition: Damaged
- Location: Bs1661-1681 L47r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MAJOR REPAIR,   SKIN REPAIR AT LONGERON 47R BETWEEN BS 1661-1681.  REPAIRED THE SKIN IAW  EA 011-5330-01-A9815 REV I/R, & EO MD11-5330-85732-A.
